RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1991, Volume 36, Issue 3, Pages 542–548 (Mi tvp1619)  

Short Communications

Semicontinuous processes with independent increments with a boundary and with a “fractional-linear” time change

D. Alimov


Full text: PDF file (377 kB)

English version:
Theory of Probability and its Applications, 1991, 36:3, 557–564

Bibliographic databases:

Received: 27.02.1989

Citation: D. Alimov, “Semicontinuous processes with independent increments with a boundary and with a “fractional-linear” time change”, Teor. Veroyatnost. i Primenen., 36:3 (1991), 542–548; Theory Probab. Appl., 36:3 (1991), 557–564

Citation in format AMSBIB
\Bibitem{Ali91}
\by D.~Alimov
\paper Semicontinuous processes with independent increments with a~boundary and with a ``fractional-linear'' time change
\jour Teor. Veroyatnost. i Primenen.
\yr 1991
\vol 36
\issue 3
\pages 542--548
\mathnet{http://mi.mathnet.ru/tvp1619}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1141128}
\zmath{https://zbmath.org/?q=an:0776.60090|0742.60069}
\transl
\jour Theory Probab. Appl.
\yr 1991
\vol 36
\issue 3
\pages 557--564
\crossref{https://doi.org/10.1137/1136064}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991KA20500010}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1619
  • http://mi.mathnet.ru/eng/tvp/v36/i3/p542

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:80
    Full text:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020